Announcement

Announcement Module
Collapse
No announcement yet.

Neuropathy

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • scotty808
    started a topic Neuropathy

    Neuropathy

    I finished 3 * BEP in April 2018 but over the last few months have been having a lot of neuropathy symptoms but at first my regular doc thought i may have lupus or lyme disease but them tests have come back negative so now i am seeing a Electromyography doc to test nerve function due to chemo treatment so my questions are.

    1 - Has anybody else had neuropathy after finishing treatment
    2 - And how long after treatment did you first start getting symptoms
    3 - And any good treatments to help with the pain and symptoms

  • fredmeyer
    replied
    I had a good bit of neuropathy during 3xBEP (worse as the cycles progressed). It got much better in the two months following treatment but now has returned leaving my feet quite numb. Has anyone else had neuropathy return after it seemed to go away?

    Leave a comment:


  • Davepet
    replied
    I would be surprised if your neuropathy was related to chemo that long ago, but I'm not an expert.

    Leave a comment:


  • Scott R
    replied
    I just started to get neruopothy in march 4 1/2 years later after treatment. Im taking a ton of tests to rule out anything else but im lretty sure its the neuro. I get dizzy,my feet hurt and the tingling for sure. Try bath salt baths, vitamins, just started taking gabapentin….i think we just have to deal with it bro and hope it passes.

    Leave a comment:


  • Davepet
    replied
    Mine is not painful,primarily numbness, but like I said, it seems to be getting worse as I get older. Fortunately it comes & goes to dome extant, but on a bad day it can be hard to do things.

    Leave a comment:


  • Mike
    replied
    For numbness and tingling, there isn't really any medications that I am aware of. However, if the neuropathy is painful, particularly the burning pain, then duloxetine, gabapentin and pregabalin may be worth asking your doctor about. The most data is probably for duloxetine but it is in patients receiving oxaliplatin and not cisplatin.

    Mike

    Leave a comment:


  • Davepet
    replied
    I think we are all different. My neuropathy has continued to get worse with time. I cannot tell most of the time if I have a half dozen french fries or none between my fingers. Finding the fly on my pants is never a given, either. (That becomes a bigger problem as you age & lose some of the control over things) But hey, let's put it into perspective 40-50 years ago, there would not be more than 10% of us on this forum still alive to complain about these things. While it might be great if the side effects could be reduced, I'm glad to be alive to endure them at this point.

    Leave a comment:


  • biwi
    replied
    Mine peaked a couple months after finishing chemo, and then subsided slowly over the next few years. Peaking a year + after treatment does seem a little odd. Any other changes? environmental, stress, injuries, etc?

    Leave a comment:


  • Davepet
    replied
    Mine started during treatment and the docs have not mentioned any treatment that might help.

    Leave a comment:

Working...
X